Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 26, 2024, 4:40 PM MDT for Kiowa County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2024, 4:40 PM MDT (22:40 UTC)
- Expired
- Aug 26, 2024, 7:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -137 m²/s²
- 0-3 km storm-relative helicity
- -67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
445
WGUS55 KPUB 262240
FFWPUB
COC061-270145-
/O.NEW.KPUB.FF.W.0026.240826T2240Z-240827T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
440 PM MDT Mon Aug 26 2024
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Eastern Kiowa County in southeastern Colorado...
* Until 745 PM MDT.
* At 440 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.7 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sheridan Lake and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3829 10242 3861 10233 3861 10205 3837 10204
3829 10205
FLASH FLOOD...RADAR INDICATED
$$
Hodanish2 follow-up statements
659
WGUS75 KPUB 262359
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
559 PM MDT Mon Aug 26 2024
COC061-270145-
/O.CON.KPUB.FF.W.0026.000000T0000Z-240827T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
559 PM MDT Mon Aug 26 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS
EVENING FOR EASTERN KIOWA COUNTY...
At 559 PM MDT, Doppler radar indicated that the heavy rain has ended
over the warned area. However, high water will still be possible
over the county roadways in far eastern Kiowa County, Colorado.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of county roadways in eastern Kiowa
County, Colorado.
Some locations that will experience flash flooding include...
areas in and around Sheridan Lake and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3829 10242 3861 10233 3861 10205 3837 10204
3829 10205
FLASH FLOOD...RADAR INDICATED
$$
Hodanish626
WGUS75 KPUB 270141
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
741 PM MDT Mon Aug 26 2024
COC061-270151-
/O.EXP.KPUB.FF.W.0026.000000T0000Z-240827T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
741 PM MDT Mon Aug 26 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT THIS EVENING FOR
EASTERN KIOWA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3829 10242 3861 10233 3861 10205 3837 10204
3829 10205
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 2:27 PM MDT, 2 hours 13 minutes earlier. Its key messages:
- A couple of stronger storms possible on the Plains through this evening.
- Drier on Tuesday with shower and thunderstorm activity confined to the southern mountains.
- Drier mid and late week, with wetter conditions moving in this weekend.
Area forecast discussion, Aug 26, 2:27 PM MDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 227 PM MDT Mon Aug 26 2024 .KEY MESSAGES... - A couple of stronger storms possible on the Plains through this evening. - Drier on Tuesday with shower and thunderstorm activity confined to the southern mountains. - Drier mid and late week, with wetter conditions moving in this weekend. && .SHORT TERM /THROUGH TUESDAY/... Issued at 221 PM MDT Mon Aug 26 2024 Currently...radar is starting to light up across portions of the Plains, mainly east of a Trinidad to Rocky Ford line. This is in an area of instability where clear skies have allowed temperatures to warm into the lower 90s, and moisture remains elevated with dewpoints in the mid 50s to near 60. Rest of Today and Tonight...broad southwest flow will continue across the region this afternoon, before shifting more northwesterly overnight into Tuesday morning as an upper trough tracks east across the Northern Plains. Expect showers and thunderstorms to continue to develop across portions of the Plains this afternoon and evening, shifting east into Kansas overnight. Westerly low level flow is drying out the area long the I-25 corridor, with dewpoints falling int the 40s in the lee of the Eastern Mountains. Expect the showers and thunderstorms to remain east of this moisture axis (40s along the I-25 corridor vs upper 50s east), mainly east of Trinidad to La Junta. Instability is modest at about 1000 j/kg. Shear, however, is pretty weak at 25 kts or less. Storm movement has been southwest to northeast along this moisture axis, and training cells could lead to localized flash flooding where these thunderstorms line up. Besides the heavy rainfall, lightning and gusty outflow winds to near 50 mph will be the main storm risks. Shear looks to increase slightly by this evening, and that could allow for one or two cells to become strong to near severe, with 70 mph winds and hail near 1 inch in diameter. As we progress through this evening, a surface low is forecast to develop across the Plains with a cold front dropping south along the I-25 corridor by Tuesday morning. Shower and thunderstorm activity will track eastward across the Plains as the upper trough pulls off to the east into Minnesota. Precipitation looks to come to an end by daybreak. Overnight lows will fall into the 50s to lower 60s. Tuesday...much quieter weather in store for Tuesday as upper ridging begins to rebuild across Colorado. Drier air will be in place and lack of upper level energy will help to keep showers and thunderstorms mainly tied to the San Juan and southern Sangre de Cristo Mountain ranges. This activity looks to develop later in the day as well, mainly after 2 PM. Temperatures look to be a couple of degrees cooler with mid 80s to lower 90s across the Plains. Mozley && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 221 PM MDT Mon Aug 26 2024 Wednesday... Drier west-southwest flow aloft will set in across the area on Wednesday. With the less-organized nature of the mid-level flow, most of our available moisture will be confined to our western mountains, with scattered showers and storms expected to develop in the afternoon. Temperatures will be close to seasonal averages, with mid 80s-90s over the plains and high-70s over the valleys. Thursday-Friday... Models are now in better agreement on trends for Thursday and Friday. An upper-level low will move along the Canadian border to our north, which will send a somewhat weak cold front south across the plains on Thursday. High temperatures over the plains will drop about 5 degrees, and upslope post-frontal winds will somewhat increase our chances for precipitation. However, models still show the main moisture plume a bit south of our area, so coverage may be somewhat limited to our southern Sangres and parts of the adjacent lower elevations. Temperatures will be similar, possibly even a few degrees cooler, on Friday, with a better chance for precip over the mountains thanks to an increase in available moisture. Saturday Onwards... As we move into the weekend, models still differ a bit on the evolution of the mid and upper-level patterns, though there is more consistency than yesterday. Once the upper low pushes off to the northeast, a new upper-level ridge will start building in. Temperatures will warm slightly on Saturday, though by Sunday some models are showing a return of the monsoon moisture plume, giving us better chances for widespread precipitation and even cooler temperatures. Where model solutions differ is in the positioning and speed of the building ridge, so at this point precipitation chances and the temperature spread will largely depend on how that part of the forecast develops. But based on the model trends over the last 24 hours, Saturday will be warmer with isolated showers and storms, while Sunday will be somewhat cooler and wetter. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1114 AM MDT Mon Aug 26 2024 KALS...light rain will continue to impact the terminal through 19z with CIGS around 6 kft and VIS around 4-5 SM. Improving conditions are expected for this afternoon with VFR prevailing overnight into Tuesday morning. KCOS and KPUB...generally VFR conditions through the next 24 hours. A few showers or thunderstorms may be possible this afternoon, especially at KPUB. The main question is how far east convection develops this afternoon. Southerly winds could be gusty at times this afternoon with gusts near 20 to 25 kts possible. Improved conditions are forecast tonight into Tuesday morning. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOZLEY LONG TERM...GARBEROGLIO AVIATION...MOZLEY
Hazardous weather outlook, Aug 26, 11:20 AM MDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1120 AM MDT Mon Aug 26 2024 COZ058>089-093>099-271730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1120 AM MDT Mon Aug 26 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms will be possible across southern Colorado this afternoon and evening, with the greatest chances focused across the southeast plains. One or two strong to severe storms will be possible east of a line from Trinidad to La Junta. The main thunderstorm risks will be localized wind gusts up to 70 mph, heavy rainfall, and lightning. Some hail to near 1 inch in diameter will be possible with stronger storms across the far eastern plains as they progress eastward. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Afternoon shower and thunderstorm coverage and intensity is expected to decrease into the end of the work week, with the best coverage of daily storms expected to be over the southern mountains and southern tier of Colorado through Thursday. By Friday, available moisture is expected to slowly increase across the Rockies, which will lead to slowly increasing chances of daily showers and thunderstorms areawide through the extended Labor Day Holiday weekend. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 88/88
In the hours before
Special weather statement, Aug 26, 3:24 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
324 PM MDT Mon Aug 26 2024
COZ095>098-262215-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
324 PM MDT Mon Aug 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 415 PM MDT...
At 324 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hasty, or 19 miles west of Lamar, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eads, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir, Hasty,
Neegronda Reservoir, Queens Reservoir, John Martin Reservoir, and
Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3796 10292 3806 10312 3857 10278 3832 10240
TIME...MOT...LOC 2124Z 211DEG 49KT 3809 10297
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Aug 26, 3:50 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
350 PM MDT Mon Aug 26 2024
COZ074-088-094-262230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
350 PM MDT Mon Aug 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 430 PM MDT...
At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinchera, or 22 miles northeast of Raton, moving northeast at 40
mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10426 3741 10377 3721 10350 3699 10393
TIME...MOT...LOC 2149Z 227DEG 33KT 3702 10408
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Aug 26, 3:55 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
355 PM MDT Mon Aug 26 2024
COZ093-094-097-099-262245-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
355 PM MDT Mon Aug 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...
NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT
COUNTIES THROUGH 445 PM MDT...
At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles northwest of Kim, or 35 miles south of North La Junta, moving
northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Otero,
northwestern Baca, northeastern Las Animas and southwestern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3718 10381 3744 10379 3796 10323 3763 10285
TIME...MOT...LOC 2155Z 227DEG 33KT 3747 10361
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Aug 26, 3:57 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Mon Aug 26 2024
COZ096-262230-
Eastern Kiowa County CO-
357 PM MDT Mon Aug 26 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN KIOWA COUNTY THROUGH 430
PM MDT...
At 357 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 24 miles west of Tribune, moving northeast at 40
mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sheridan Lake, Brandon, and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3827 10234 3847 10245 3862 10231 3862 10205
3860 10204 3828 10205
TIME...MOT...LOC 2157Z 227DEG 33KT 3846 10220
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Aug 26, 4:19 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Mon Aug 26 2024
COZ096-098-262300-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
419 PM MDT Mon Aug 26 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PROWERS AND SOUTHEASTERN
KIOWA COUNTIES THROUGH 500 PM MDT...
At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Lamar, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Holly, Granada, Hartman, and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3769 10258 3796 10262 3841 10215 3819 10204
3798 10204
TIME...MOT...LOC 2219Z 227DEG 49KT 3795 10247
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Aug 26, 4:33 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Mon Aug 26 2024
COZ096-262300-
Eastern Kiowa County CO-
433 PM MDT Mon Aug 26 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN KIOWA COUNTY THROUGH 500
PM MDT...
At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Towner, or 24 miles west of Tribune, moving
northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Intense rainfall, gusty winds could knock down tree limbs
and blow around unsecured objects. Minor hail damage to
vegetation is possible. Localized flooding in small towns
and dirt roads is becoming likely. 1 to 2 inches of rain
has fallen in this area since 330 pm.
Locations impacted include...
Sheridan Lake, Chivington, Brandon, and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3827 10238 3844 10256 3862 10222 3861 10205
3829 10205
TIME...MOT...LOC 2231Z 227DEG 49KT 3837 10218
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:02 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| Aug 25, 6:12 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Aug 25, 6:47 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Aug 25, 7:12 PM MDT | Special Weather Statement | PUB | El Paso, Pueblo | 48 min |
| Aug 25, 7:18 PM MDT | Special Weather Statement | PUB | Rio Grande | 42 min |
| Aug 25, 7:47 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| Aug 26, 12:34 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Aug 26, 1:14 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Aug 26, 1:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Aug 26, 1:41 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| Aug 26, 2:02 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Aug 26, 2:34 PM MDT | Special Weather Statement | PUB | Bent | 41 min |
| Aug 26, 2:42 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Aug 26, 2:50 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Aug 26, 3:00 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Aug 26, 3:09 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Aug 26, 3:11 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Aug 26, 3:24 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| Aug 26, 3:50 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Aug 26, 3:55 PM MDT | Special Weather Statement | PUB | Bent | 50 min |
| Aug 26, 4:19 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Aug 26, 4:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| Aug 26, 4:47 PM MDT | Special Weather Statement | PUB | 43 min | |
| Aug 26, 5:28 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.